# SDR TWAA9818010

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 858-954
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND INTERGRANULAR CORROSION ON CENTER UPPER WING SKIN AT STA 954.5 TO 858, RBL 75 TO RBL 88.  ACCOMP HIGH FREQ EDDY CURRENT OF AREA AND HOLES PER TWA NDT MANUAL 51-00-03, PART 6, AND NO CRACKS FOUND.  REMOVED CORROSION AND APPLIED REPAIR TO AREA PER ARA 11596.
